# SDR AWXA200600002

- Difficulty date: December 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 48,220 hours, 32,597 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - AIR TURNBACK - FLT 277 - AFTER TAKEOFF CREW WAS UNABLE TO RETRACT GEAR.  CREW REPORTED 3 GREEN DOWNLOCK LIGHTS AND 3 RED INTRANSIT LIGHTS AFTER FLAPS FULLY RETRACKED, AND RECIEVIED TAKE OFF CONFIGURATION WARNING HORN.  CREW RETURNED TO LAX, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE PERFORMED TROUBLESHOOTING IAW BOEING 737-300 MM 32-31-21.  REMOVED AND REPLACED THE AIR SENSING SQUAT SWITCH, M991, IAW BOEING 737-300 MM 32-09-01-5.  ALSO REPLACED THE LANDING GEAR CONTROL LEVER LOCK SOLENOID IAW BOEING 737-300 MM 32-31-31-4.  OPERATIONAL CHECKS AND GEAR SWINGS WERE GOOD.
